Pencils of irreducible rational curves and plane Jacobian conjecture

Tom 101 / 2011

Nguyen Van Chau Annales Polonici Mathematici 101 (2011), 47-53 MSC: Primary 14R15, 14R25; Secondary 14E20. DOI: 10.4064/ap101-1-5

Streszczenie

In certain cases the invertibility of a polynomial map $F=(P,Q): \mathbb{C}^2\rightarrow \mathbb{C}^2$ can be characterized by the irreducibility and the rationality of the curves $aP+bQ=0$, $(a:b)\in \mathbb{P}^1$.

Autorzy

  • Nguyen Van ChauInstitute of Mathematics
    18 Hoang Quoc Viet
    10307 Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek